Open Access
Translator Disclaimer
Summer 2015 An alternate description of the Szlenk index with applications
R. M. Causey
Illinois J. Math. 59(2): 359-390 (Summer 2015). DOI: 10.1215/ijm/1462450706

Abstract

We discuss an alternate method for computing the Szlenk index of an arbitrary $w^{*}$ compact subset of the dual of a Banach space. We discuss consequences of this method as well as offer simple, alternative proofs of a number of results already found in the literature.

Citation

Download Citation

R. M. Causey. "An alternate description of the Szlenk index with applications." Illinois J. Math. 59 (2) 359 - 390, Summer 2015. https://doi.org/10.1215/ijm/1462450706

Information

Received: 16 July 2015; Revised: 31 October 2015; Published: Summer 2015
First available in Project Euclid: 5 May 2016

zbMATH: 1356.46008
MathSciNet: MR3499517
Digital Object Identifier: 10.1215/ijm/1462450706

Subjects:
Primary: 46B20 , 47L20

Rights: Copyright © 2015 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.59 • No. 2 • Summer 2015
Back to Top